# SDR 2007UALA00133

- Difficulty date: January 18, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 53,537 hours, 29,598 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Tool Damage
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FITTING HAS TWO EACH TOOLING MARKS.    MAJOR REPAIR: BLENDED TOOLING MARKS PER AAR EA I060568 REV IR AND FAA FORM 8100-9.
